MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported there was a nutrition leak through a side hole during use with a patient with enteral nutrition order.There was patient involvement; but no patient injury, medical intervention or adverse reaction was reported associated with this event.
 
Additional Manufacturer Narrative
A digital image was provided for evaluation.Based on the digital image it is not possible to confirm the reported issue.The physical sample is required to evaluate the reported condition.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the problem described.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Since a sample was not returned for evaluation and the reported issue was not confirmed, the root cause for the reported condition cannot be specifically identified; therefore, corrective action will be limited to the manufacturing awareness at this time.Please note that the current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11987987
Report Number1282497-2021-10267
Device Sequence Number19689513
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2100210864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date09/29/2021
Patient Sequence Number1